IJPAM: Volume 86, No. 5 (2013)
SOLUTIONS OF A NONHOMOGENEOUS EQUATION
1,2Department of Mathematics
Faculty of Science
University Abdelmalek Essaâdi
B.P. 2121, Tétouan, MOROCCO
3Department of Mathematics
National School of Applied Sciences
University Mohammed I
B.P. 669, Oujda, MOROCCO
Abstract. In [#!A2!#], we have proved the existence and uniqueness of self-similar radially symmetric solutions for the nonhomogeneous equation
where p>2, q ≥ 1, N ≥ 1, -p<l, -N<l.
We have studied the asymptotic behaviour of such a solution in . Our aim, in this paper, is to classify the solutions (positiveness, compact support,...) according to the parameters p, q and l.
Received: May 15, 2013
AMS Subject Classification: 35K55, 35K65
Key Words and Phrases: qualitative properties, self-similar solution, parabolic problem, nonhomogeneous equation
Download paper from here.
DOI: 10.12732/ijpam.v86i5.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395